# SDR P5CA2025080600061

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 59,030 hours, 9,137 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACKED AT BS 763, S8L.  REPAIR THE DAMAGE AREA IAW EI  T2025A53M-1575, REV 0, AND SRM 53-20-03, REPAIR 1, REV 46.  ACCOMPLISHED EI T2025A53M-1575, REV 1. JOB COMPLETED AND CONDITION CHECK NORMAL.
